Next Article in Journal
On Jacobi-Type Vector Fields on Riemannian Manifolds
Next Article in Special Issue
The Role of the Central Limit Theorem in the Heterogeneous Ensemble of Brownian Particles Approach
Previous Article in Journal
An Inverse Problem for a Generalized Fractional Derivative with an Application in Reconstruction of Time- and Space-Dependent Sources in Fractional Diffusion and Wave Equations
Previous Article in Special Issue
A Note on the Generalized Relativistic Diffusion Equation

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1140

Article: On the Matrix Mittag–Leffler Function: Theoretical Properties and Numerical Computation
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop